REAL

Items where Author is "Drábek, Pavel"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Drábek, Pavel and Zahradnikova, Michaela (2021) Bistable equation with discontinuous density dependent diffusion with degenerations and singularities. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (61). pp. 1-16. ISSN 1417-3875

Chhetri, Maya and Drábek, Pavel and Shivaji, Ratnasingham (2020) Influence of singular weights on the asymptotic behavior of positive solutions for classes of quasilinear equations. Electronic Journal of Qualitative Theory of Differential Equations, 2020 (73). pp. 1-23. ISSN 1417-3875

This list was generated on Sun Apr 6 17:42:21 2025 CEST.